# SDR SWAA2022090635282

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATE BETWEEN WS204 TO WS228 AT RT WING 2022-410120 / [01] REPLACED REAR SPAR CORRUGATED PLATE LOCATE BETWEEN WS204 TO WS228 AT RT WING I.A.W. B737-700 SRM 51-40-02 AND DRAWING # 115A2001 REV ?A?;[02] TASK COMPLETED
